MAUDE Adverse Event Report: SEDECAL SEDECAL; DIGITAL DIAGNOSTIC STATIONARY X-RAY SYSTEM

SEDECAL SEDECAL; DIGITAL DIAGNOSTIC STATIONARY X-RAY SYSTEM
Model Number SEDECAL X (URS)
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 05/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This is a diagnostic stationary x-ray system with a digital x-ray receptor panel.The whole tube arm assembly fell off straight arm.Technologist brought patient into room to do a chest study and moved straight arm into first position for chest study and stated the entire tube arm fell off hitting the technologist hand and wrist and then falling to the ground.The patient was not near tubestand at the time of incident so patient did not get injured.Injury: technologist had contusions on her right hand and wrist and was treated at the facility for her injury and then sent home.We should state that his unit has been working in the field for 9 years.If those 8 screws are partially loosened the play and noise coming from the arm when it is being moved should be evident for the technologist much earlier than having falling risk, but the unit, in this deficient state, continued in use till the arm fell down.The cause of this event is improper maintenance.The manufacturer is considering actions for the installed base.

Brand Name
SEDECAL
Common Device Name
DIGITAL DIAGNOSTIC STATIONARY X-RAY SYSTEM
Manufacturer (Section D)
SEDECAL
c/ pelaya, 9,
pol. ind. río de janeiro
algete, madrid 28110
SP  28110
Manufacturer (Section G)
SEDECAL SA
pelaya 9
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
Manufacturer Contact
maria gomez
pelaya, 9 .
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
MDR Report Key14599441
Report Number9617251-2022-00001
Device Sequence Number5077629
Product Code KPR
UDI-Device Identifier08436046000933
UDI-Public08436046000933
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K012546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSEDECAL X (URS)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2022
Initial Report FDA Received Date06/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown